# SDR CA190510011

- Difficulty date: May 9, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 216622
- Condition: Dragging
- Location: Nr 4
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ABORTED TAKE OFF AT 100 KTS DUE TO BRAKE #4 STARTED TO DRAG. TAXIED BACK AND BRAKE WAS SMOKING. NO CAS MESSAGES POSTED. CREW SAID THE ABORTED TAKE OFF WAS SLOW AND NOT REGARDED AS A HIGH ENERGY STOP. NO TIRE FLAT SPOTS NOTED AND NOTHING VISUALLY ABNORMAL TO THE CREW. (TC# 20190510011)
